- Temporarily relieves sneezing, itchy and watery eyes, runny nose and itchy throat and nose.
- Leader Allergy provides fast, strong, non-drowsy, noticeable relief of indoor and outdoor allergy symptoms. Relief that starts in just 1 hour and stays strong for up to 24 hours
- Contains Fexofenadine HCL 180mg/Antihistamine
- Compared to Allegra 24 Hour Allergy Relief
- Contains 90 Tablets
Leader 24 Hour Allergy Relief Tablets, 90 Count